Bulletin of the American Mathematical Society

A note on finite regular rings

John Dyer-Bennet

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 47, Number 10 (1941), 784-787.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183503902

Mathematical Reviews number (MathSciNet)
MR0005096

Zentralblatt MATH identifier
0060.07706

Citation

Dyer-Bennet, John. A note on finite regular rings. Bull. Amer. Math. Soc. 47 (1941), no. 10, 784--787. https://projecteuclid.org/euclid.bams/1183503902


Export citation